# SDR AALA202003049001

- Difficulty date: February 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,435 hours, 9,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXTERIOR EMER LIGHT AT THE SIDE OF DOOR 2L INOPERATIVE. CLEANED CARBON DEPOSIT ON GROUND CONNECTION, RELAMEPED IAW AMM33-51-04, TEST GOOD.
